Diamonds of finite type in thin Lie algebras

Avitabile, Marina and Mattarei, Sandro (2009) Diamonds of finite type in thin Lie algebras. Journal of Lie Theory, 19 (1). pp. 185-207. ISSN 0949-5932

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive


Borrowing some terminology from pro-p groups, thin Lie algebras are N-graded Lie algebras, generated in degree one, of width two and obliquity zero. In particular, their homogeneous components have degree one or two, and they are termed diamonds in the latter case. In one of the two main subclasses of thin Lie algebras the earliest diamond after that in degree one occurs in degree 2q-1, where q is a power of the characteristic. This paper is a contribution to an ongoing classification project of this subclass of thin Lie algebras. Specifically, we prove that the degree of the earliest diamond of finite type in such a Lie algebra can only attain certain values, which occur in explicit examples constructed elsewhere

Keywords:Modular Lie algebras, Graded Lie algebras, Central extensions, Finitely presented Lie algebras, Loop algebras
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18532
Deposited On:04 Jan 2017 16:24

Repository Staff Only: item control page